Decimations and sturmian words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 31 (1997) no. 3, pp. 271-290.
@article{ITA_1997__31_3_271_0,
     author = {Justin, Jacques and Pirillo, Giuseppe},
     title = {Decimations and sturmian words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {271--290},
     publisher = {EDP-Sciences},
     volume = {31},
     number = {3},
     year = {1997},
     zbl = {0889.68090},
     mrnumber = {1483260},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1997__31_3_271_0/}
}
TY  - JOUR
AU  - Justin, Jacques
AU  - Pirillo, Giuseppe
TI  - Decimations and sturmian words
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1997
DA  - 1997///
SP  - 271
EP  - 290
VL  - 31
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1997__31_3_271_0/
UR  - https://zbmath.org/?q=an%3A0889.68090
UR  - https://www.ams.org/mathscinet-getitem?mr=1483260
LA  - en
ID  - ITA_1997__31_3_271_0
ER  - 
Justin, Jacques; Pirillo, Giuseppe. Decimations and sturmian words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 31 (1997) no. 3, pp. 271-290. http://www.numdam.org/item/ITA_1997__31_3_271_0/

1. J. Berstel, Fibonacci words - a survey, in G. Rosenberg, A. Salomaa eds., The Book of L, Springer-Verlag, Berlin, 1986. | Zbl 0589.68053

2. J. Berstel and P. Séébold, A characterization of Sturmian morphisms, in A. BORZYSKOWSKI, S. SOKOLOWSKI eds., MFCS '93, Lect. Notes Comp. Sci. Springer-Verlag, 1993. | MR 1265070 | Zbl 0925.11026

3. J. Berstel and P. Séébold, A remark on morphic Sturmian words, R.A.I.R.O., I.T. 1994, 28, 3-4, pp. 255-263. | Numdam | MR 1282447 | Zbl 0883.68104

4. T.C. Brown, Description of the Characteristic Sequence of an irrational, Canad. Math. Bull., 1993, 36, 1, pp. 15-21. | MR 1205889 | Zbl 0804.11021

5. E. M. Coven and G. A. Hedlund, Sequences with Minimal Block Growth, Math. System Theory, 1973, 7, 2, pp. 138-153. | MR 322838 | Zbl 0256.54028

6. D. Crisp, W. Moran, A. Pollington and P. Shive, Substitution invariant cutting sequences, Journal de Théorie des Nombres de Bordeaux, 1993, 5, pp. 123-137. | Numdam | MR 1251232 | Zbl 0786.11041

7. A. De Luca and F. Mignosi, Some Combinatorial Properties of Sturmian Words, Theoretical Computer Science 136, 1994, pp. 361-385. | MR 1311214 | Zbl 0874.68245

8. X. Droubay, Palindromes in the Fibonacci word, Inf. Proc. Lett., 1995, 55, pp. 217-221. | MR 1351896 | Zbl 1004.68537

9. S. Dulucq and D. Gouyou-Beauchamps, Sur les facteurs des suites de Sturm, Theoretical Computer Science, 1990, 71, pp. 381-400. | MR 1057771 | Zbl 0694.68048

10. G. A. Hedlund and M. Morse, Symbolic Dynamics II. Sturmian Trajectories, Amer. J. Math., 1940, 62, pp.1-42. | JFM 66.0188.03 | MR 745

11. J. Justin and G. Pirillo, On a combinatorial property of Sturmian words, Theoretical Computer Science, 1996, 154, pp. 387-394. | MR 1369538 | Zbl 0872.68144

12. F. Mignosi, Infinite words with linear subword complexity, Theoretical Computer Science, 1989, 65, pp. 221-242. | MR 1020489 | Zbl 0682.68083

13. F. Mignosi and P. Séébold, Morphismes sturmiens et règles de Rauzy, Journal de Théorie des Nombres de Bordeaux, 1993, 5, pp.221-223. | Numdam | MR 1265903 | Zbl 0797.11029

14. M. Lothaire, Combinatorics on Words, Addison-Wesley Pub. Co., London, 1983. | MR 675953 | Zbl 0514.20045

15. G. Rauzy, Mots infinis en arithmétique, in Automata on Infinite Words, M.Nivat, D. Perrin Editors, Lect. Notes in Computer Science, vol. 192, Springer-Verlag, Berlin 1985. | MR 814741 | Zbl 0613.10044

16. C. Series, The geometry of Markoff numbers, Math. Intelligencer, 1985, 7, pp. 20-29. | MR 795536 | Zbl 0566.10024

17. B. A. Venkov, Elementary Number Theory Translated and edited by H. Alderson, Wolters-Noordhoff, Groningen, 1970. | MR 265267 | Zbl 0204.37101